# SDR DALA2023112109593

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,135 hours, 20,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 DOOR 1L LIGHT INDICATOR MISSING AT 1 LEFT FLIGHT ATTENDANT PANEL. CORRECTIVE ACTION: R/R 1L LIGHT SW ON FWD FA PANEL IAW B767 AMM 33-13. DOOR 1L ARMED INDICATION OPS NML. ALSO INSTALLED LENS IAW B767 AIPC 52- 11. NO "M" PROC. MEL & PLACARD REMOVED. (4373696)
